# SDR UPS00233504

- Difficulty date: July 14, 2000
- Submitted: August 4, 2000
- Operation: Air carrier
- Aircraft: N924UP
- Make and model: Boeing 727-31C
- Aircraft serial: 19234
- Aircraft time: 48,339 hours, 35,505 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flange
- Condition: Corroded
- Location: Nr 3 Flap Track
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C&SI, NR 3 FLAP TRACK FWD ATTACH FLANGE UPPER SURFACE CENTRE HOLE AND O/B HOLE CORRODED.  REPAIR CARRIED OUT IAW SMRO EO 2000-026-004 UPS ENGINEERING FILE NR 727-57-2172.
